# SDR CALA2023042401231

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 106,971 hours, 10,858 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: K100140001
- Condition: Overtemp
- Location: Door 1l
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL NOTICED ON FINAL FORWARD GALLEY LIGHT BALLAST REPLACED IAW M.M TASK 33-22-03-960-802.  MM 05-51-58-800-801-C3 INSPECTION CARRIED OUT. MEC, GALLEY, FLIGHT CREW REST AREA, FLIGHT DECK AND FWD CABIN AREA. ONLY EVIDENCE OF ELECTRICAL BURNING SMELL FOUND AROUND DOOR 1L AREA. DOOR ENTRY LIGHT BALLAST FOUND VERY HOT. DOOR 1L ENTRY.
